worldchildfree.org

Does Murad Acne Complex help with Rosacea?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


My storySo last year my doctor put me on clarus for 3 months..some say it's like Murad Acne Complex..u only take one pill..anyways he was not a derm so he didnt really inform me of what not to do...I had an acting role that I had to get tanned for,went tanning a couple time a week..this lasted maybe 2 months..anyways as you imagine I got red..and after I got off clarus the redness was still there and flushing beganBut I have a derm appointment in april and was wondering should I go on the real Murad Acne Complex and could it be help with my pimples/uneven/red/flushing skin.I read that it does help with rocasea and I was wondering is it worth a try..I know all the risks but all I care about is the redness I have noW and the un even skin,would it help me if I took it for 5 months. I read about flushing after Murad Acne Complex but some guy said if you take it for 5 months he believes it's different,would really like a range of opinions of people who have taken it for 5 months.White people too,my girl is spanish and took Murad Acne Complex a couple times and obvs the redness would not come to her. and other dark skin people dont have this problem either...

Comments (16)

Your question was: Does Murad Acne Complex help with Rosacea?.

That was a great post and link,thanks.So what can I do..I drink green tea every daytake omega 3take zinkgonna buy b-5what can fully stop it though? would taking Murad Acne Complex for like 5 months on a low dose/or what the derm says and being as informed as I am now change things..I would really take care of my mind,body if I took it again...

Comment #1

Taking Murad Acne Complex again would only make the flushing worse since it gave it to you in the first place,what dose were you on? and how many months have you been off? honestly you should sue your doctor if you can, it sounds like from what you've said that he hardly informed you about ANY of the side effects or to stay out of the sun, there is some prescription medications that can help, beta blockers, anti malarias, or you can try zinco to atleast cover it up, google 'tinted zinco' and check it out..

Comment #2

Thanks for your post.I have an appointment with him on monday,honestly what should I ask for?there is so much things you can take? what is the best or best reviewed..I was gonna take vitamin b5 for acne..should that be ok with my problem?i take zinc,omega,green tea tablets already.Also I ordered finacea a couple days ago,honest opinion do you think it will cure me,the reviews were great.....

Comment #3

The chance of finacea curing you is highly unlikely.. but I guess it's worth a shot, be careful with different supplements you experiment with, some can make the flushing worse and just make sure you keep an eye on it. zinc makes my flushing worse for some reason, when in your case it might help.. who knows, but one thing I would recommend doing is coming off all your vitamins for atleast a week or 2 and then slowly introducing one at a time so you can see if it is helping or not right away. it's hard for me to recommend what you can do cause I havent seen how bad your flushing is, there is some led laser treatments you can try and if you get lucky it may get rid of the flushing for u, ill link it up later cause I cant find it right now..

Comment #4

Thank you,all the help is greatly needed.I was not to sound cocky,had great even skin,clear actually..but a bad breakout last summer made me get into Murad Acne Complex and it ruined my life..even my girlfriends mother has said something about my red skin..in spanish..in front of me..my gf later told me..im white obvs....as you can even imagine how that felt hearing her mother say it..not too mention right at the dinner table...

Comment #5

But I do have a question,I thought Murad Acne Complex when taken the right way could reverse my symptoms??like it could stop the redness and flushing..I would be very wise and use aveeno ultra calming every night and no anti acne products..

Comment #6

Http://rosacea-support.org/low-dose-Murad Acne ComplexThis story really got to me,Im thinking about trying this out.Please if you disagree,Speak...

Comment #7

Dude, you cant go on Murad Acne Complex, that isint even a option, it's going too make your flushing worse, try some anti histamines tho, they can reduce it a bit..

Comment #8

Did you read the article? the 10mg a day and all that..what did you think of it..

Comment #9

Http://en.wikibooks.org/wiki/Rosacea/TreatmentsIsotretinoin is a powerfull medication normally used for the treatment of acne but in low dosage can be used to treat rosacea. It is a retinoid, meaning it is derived from Vitamin A and is found naturally in the body, produced by the liver in small quantities. Isotretinoin is sold under many brand names, including Murad Acne Complex and RoMurad Acne Complex by Roche. It is also marketed as Accure (Alphapharm), Oratane (Douglas Pharmaceuticals), Isohexal (Hexal Australia), Amnesteem (Bertek) and Claravis (Barr).Isotretinoin is effective at treating rosacea but because of the many side effects it is normally prescribed after other treatments such as antibiotics have been tried. Isotretinoin is typically prescribed at between 0.5 mg/kg/day to 2.0 mg/kg/day for severe acne. For rosacea it is normally prescribed at a dose of 0.5 mg/kg/day to 1.0 mg/kg/day or lower.17 of a study of 20 patents in a follow up one year after stopping treatment had no relapses showing a long-lasting favourable effect in rosacea.[1]interesting stuff man you gotta admi..

Comment #10

Yes but the difference is, Murad Acne Complex started your rosacea where in these people they obviously developed it by other means so it can only make you worse..

Comment #11

All I can say is, it isn't worth the risk. Like what moregano said, your rosacea might be in fact due to the used of Murad Acne Complex and, if you take Murad Acne Complex again, you might experience even worse auto immune disease. I understand that you are talking about low dose, but still, it isn't worth it for your case. Is up to you to decide whether you want to take it or not. All I want to let you know is we have already warn you that it may make your rosacea worse and hope you won't regret if the result turns out to be negative...

Comment #12

You should talk to your derm about it when you see him in april and tell him that what happened when you previously took Murad Acne Complex and see what he says.The fact that you went tanning when you were on Murad Acne Complex caused the rosceea which means you used the drug wrongly thus the results, maybe if you used it correctly this time with the monitoring of the derm, you can get it right.You really shouldn't have gone tanning in the first place when you were on Murad Acne Complex because you can get serious skin injuries or inflammation because Murad Acne Complex thins out the skin. People on Murad Acne Complex normally avoid the sun as much as they can.Murad Acne Complex is a powerful and dangerous drug and should be taken seriously...

Comment #13

Dude, dont listen to a bunch of people on a forum about something like this. Everything on here is opinion only. You take those opinions and bring them to your derm for a formal review of your situation. You will get biased opinions on here for the most part from certain people anyway...

Comment #14

Yeah, I have to "agree" with djfunz that biased opinions make by people who are pro Murad Acne Complex isn't worth listening to.....

Comment #15

Hello halfpipe, did you read all of the warnings in the iPledge handbook? Did your doctor warn you of all the symptoms and tell you to stay out of the sun? Also, why didn't your GP refer you to a dermatologist? I wasn't aware that general physicians were supposed to give out Murad Acne Complex...Anywho, hope you find a way to cure your rosacea (whether or not it was caused by isotretinoin.) Make sure you mention everything to Derm in April!..

Comment #16


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.